Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Remarks on Isometries of Products of Linear Spaces

Mohammed Bachir 1 
1 Equations d'evolution
SAMM - SAMM - Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne)
Abstract : Given two normed spaces $X$ , $Y$ , the aim of this paper is establish that the existence of an isomorphism isometric between $ X \times R $ and $ Y \times R$ is equivalent to the existence of an isometric isomorphism between $X$ and $Y$ , provided the norms satisfy an appropriate condition. By means of a counterexample, it is shown that this result fails for arbitrary norms even if $X = Y = R^2$.
Document type :
Journal articles
Complete list of metadata
Contributor : Mohammed Bachir Connect in order to contact the contributor
Submitted on : Thursday, August 6, 2015 - 4:33:26 PM
Last modification on : Friday, May 6, 2022 - 4:50:07 PM


  • HAL Id : hal-01183199, version 1



Mohammed Bachir. Remarks on Isometries of Products of Linear Spaces. Extracta Mathematicae, 2015, 30 (1), pp.1-13. ⟨hal-01183199⟩



Record views